# SDR FDEA201801090042

- Difficulty date: January 9, 2018
- Submitted: January 15, 2018
- Operation: Air carrier
- Aircraft: N560FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46938
- Aircraft time: 102,232 hours, 34,507 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: NFA602227
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, STA 1790 RBL 60 SEAT TRACK HAS WEAR INDICATION. REMOVED AND REPLACED SEAT TRACK PER SRM 53-70-00 AND DWG.
